# SDR TWAA9809005

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Generator
- Part number: 2CM9ABY7
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 659 - DURING CLIMB, LEFT ENGINE N1 INDICATOR WENT BLANK.  REPLACED ENGINE DISPLAY UNIT, MFG PN 301EDP1-4 AND N1 TACH GENERATOR, MFG PN 2CM9ABY7,  OP-16 7-1-97 NEW.  (X)
